# SDR HEEA0015119

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: BSE20660G1
- Condition: Fluctuates
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER HAS FLUCTUATION.
